American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70H08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Vadim Kaloshin and Mark Levi. An example of Arnold diffusion for near-integrable Hamiltonians. Bull. Amer. Math. Soc. 45 (2008) 409-427. MR 2402948.
Abstract, references, and article information   
View Article: PDF

[2] Alessandra Celletti and Luigi Chierchia. KAM stability and celestial mechanics. Memoirs of the AMS 187 (2007) MR 2307840.
Book volume table of contents   

[3] L. D. Pustyl'nikov. Stable oscillating motions in a model of a charged-particle accelerator. Trans. Moscow Math. Soc. 65 (2004) 177-211. MR 2193440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Amadeu Delshams, Rafael de la Llave and Tere M. Seara. A geometric mechanism for diffusion in Hamiltonian systems overcoming the large gap problem: Announcement of results. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 125-134. MR 2029474.
Abstract, references, and article information   
View Article: PDF

[5] P. Lochak, J.-P. Marco and D. Sauzin. On the splitting of invariant manifolds in multidimensional near-integrable Hamiltonian systems. Memoirs of the AMS 163 (2003) MR 1964346.
Book volume table of contents   

[6] Anthony D. Blaom. A geometric setting for Hamiltonian perturbation theory. Memoirs of the AMS 153 (2001) MR 1848237.
Book volume table of contents   


Results: 1 to 6 of 6 found      Go to page: 1